# SDR AALA202011039010

- Difficulty date: October 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 33,959 hours, 13,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DURING FCF, FWD ENTRY LIGHT CAME ON AT APPROXIMATELY 550 FT AGL.  UPON LANDING, OBSERVERS ADVISED THAT DOOR HANDLE HAD RAISED.  DOOR HANDLES WERE CHECKED FULL DOWN AFTER CLOSING.  L1 DOOR RIGGED AND ADJUSTED, IAW AMM 52-11-00-700-804.  PRESSURIZED AND LEAK CHECKED, IAW AMM 05-51-91.  OPERATIONS CHECK GOOD.
